# SDR DALA2017070705275

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Out Of Limits
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL COUNTERSINK OUT OF LIMITS ON REMOVABLE LEADING EDGE AT VERTICAL STABILIZER (EHV).  REMOVABLE LEADING EDGE AT VERTICAL STABILIZER (EHV) WAS REPAIRED IAW DRAWING SG95550001, REV ORIGINAL, AND JIC CARD 5530-01048-03.
